A box of NeoCitran® Extra Strength Total Cold Non Drowsy for seven symptom relief.

Use as directed.

Neocitran® Extra Strength Total Cold Non-Drowsy

Get fast relief with NeoCitran® 7 Symptom Relief

GET EFFECTIVE RELIEF WITH NEOCITRAN TOTAL COLD NON-DROWSY.
OUR 7 SYMPTOMS RELIEF FORMULA:

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Headache
  • Fever and Chills
  • Body Aches
  • Sinus and Nasal Congestion
  • Stuffy Nose

Dosage

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4-6 hours. Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use.

Flavour

  • Berry

10 single dose pouches (powder)
Always carefully read and follow the packaging label to ensure that this product is right for you.

Relieves all these

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion

Active Ingredients: Analgesic: Acetaminophen 650 mg, Decongestant: Phenylephrine HCl 10 mg, Cough Suppressant: Dextromethorphan HBr 20 mg